Groups with finite conjugacy classes of subnormal subgroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 107-149
@article{RSMUP_1989__81__107_0,
     author = {Casolo, Carlo},
     title = {Groups with finite conjugacy classes of subnormal subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {107-149},
     zbl = {0692.20028},
     mrnumber = {1020190},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__107_0}
}
Casolo, Carlo. Groups with finite conjugacy classes of subnormal subgroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 107-149. http://www.numdam.org/item/RSMUP_1989__81__107_0/

[1] R. Baer, Automorphismengruppen von Gruppen mit endlichen Bahnen gleichmassig beschränkter Mächtigkeit, J. Reine Angew. Math., 262 (1973), pp. 93-119. | MR 325788 | Zbl 0275.20079

[2] C. Casolo, Subgroups of finite index in generalized T-groups, to appear. | Numdam | MR 988125 | Zbl 0692.20029

[3] C. Cooper, Power automorphisms of a group, Math. Zeit., 107 (1968), pp. 335-356. | MR 236253 | Zbl 0169.33801

[4] F. De Giovanni - S. Franciosi, Groups in which every infinite subnormal subgroup is normal, J. Algebra, 96 (1985), pp. 566-580. | MR 810546 | Zbl 0572.20016

[5] L. Fuchs, Infinite Abelian Groups, Academic Press, New York-London (1970- 1973). | Zbl 0209.05503

[6] H. Heineken, Groups with restrictions on their infinite subnormal subgroups, Proc. Edimburgh Math. Soc. 31 (1988), pp. 231-241. | MR 989756 | Zbl 0644.20020

[7] H. Heineken - J. Lennox, Subgroups of finite index in T-groups, Boll. Un. Mat. It., (6) 4-B (1985), pp. 829-841. | MR 831294 | Zbl 0598.20027

[8] F.W. Levi, The ring of automorphisms for which every subgroup of an abelian group is invariant, J. Indian Math. Soc., 10 (1946), pp. 29-31. | MR 20081 | Zbl 0061.03502

[9] I.D. Macdonald, Some explicit bounds in groups with finite derived groups, Proc. London Math. Soc., (3) 11 (1961), pp. 23-56. | MR 124433 | Zbl 0218.20034

[10] B.H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 236-248. | MR 62122 | Zbl 0055.01604

[11] B.H. Neumann, Griups with finite classes of conjugate subgroups, Math. Zeit., 63 (1955), pp. 76-96. | MR 72137 | Zbl 0064.25201

[12] D.J.S. Robinson, Groups in which normality is a transitive relation, Proc. Cambridge Phil. Soc., 60 (1964), pp. 21-38. | MR 159885 | Zbl 0123.24901

[13] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York-Heidelberg -Berlin (1982). | MR 648604 | Zbl 0483.20001

[14] D.J.S. Robinson - J. Wiegold, Groups with boundedly finite automorphisms classes, Rend. Sem. Mat. Univ. Padova, 71 (1984), pp. 273-286. | Numdam | MR 769443 | Zbl 0543.20025

[15] W.R. Scott, Group Theory, Prentice-Hall (1964). | MR 167513 | Zbl 0126.04504